Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 152, NWS Atlanta, GA

May 27, 2024Crisp County, Sumter County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 27, 2024, 4:31 PM EDT for Crisp County, Sumter County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2024, 4:31 PM EDT (20:31 UTC)
Expired
May 27, 2024, 5:15 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crisp County, GA, Sumter County, GA

The radar

The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 5:11 PM EDTTSTM WND DMG1 Sw Georgia Veterans M, GATrees down on Scenic Route south of Georgia Veterans State Park.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:10 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2024-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2024-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1360 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

696 
WUUS52 KFFC 272031
SVRFFC
GAC081-261-272115-
/O.NEW.KFFC.SV.W.0152.240527T2031Z-240527T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
431 PM EDT Mon May 27 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sumter County in west central Georgia...
  Western Crisp County in central Georgia...

* Until 515 PM EDT.

* At 431 PM EDT, a severe thunderstorm was located near Scrutchins,
  or 10 miles south of Americus, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cordele, Leslie, De Soto, Desoto, Smithville, Cobb, Sumter, Lamar,
  Fort Early, Georgia Veterans Memorial St Pk, Huntington, Maddox,
  and Raines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3181 8381 3181 8383 3183 8384 3182 8385
      3184 8386 3185 8394 3186 8394 3186 8393
      3188 8393 3191 8392 3191 8426 3201 8426
      3203 8382 3189 8374 3180 8377
TIME...MOT...LOC 2031Z 269DEG 18KT 3193 8417 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:49 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 27, 2:49 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
249 PM EDT Mon May 27 2024

...Morning Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 246 PM EDT Mon May 27 2024

The main line of thunderstorms has moved out of the area, leaving a
boundary stretching from Heard County over through Bibb County. A
couple storms continue to move along this boundary, occasionally
spinning up as they ingests vorticity and MUCAPE of around 2000
J/Kg. This storm is likely to remain at or near severe levels
through the next few hours.

A few storms are possible north of the boundary this afternoon as
the larger mid level trough and sfc cold front pushed through. These
storms will be isolated in nature although a storm becoming strong
cannot be ruled out. Storms along and south of the boundary will be
more scattered in nature. These southern storms also have a greater
potential to become strong to even severe given the atmosphere has
not quite been worked over just yet.

With current cloud coverage, temperatures continue to
most models. CAMs overall struggled with this system, however the
HRRR seems to be doing the best of all of them.

The good news is that once this system moves through, conditions
clear and dry out. Winds will be light but noticeable tomorrow and
highs will reach back into the mid-80s.

SM

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 246 PM EDT Mon May 27 2024

With active weather ongoing across portions of the forecast area,
only minor adjustments have been made to the extended forecast based
on the latest guidance. The previous discussion follows...

.PREVIOUS DISCUSSION...
(Tuesday night through Sunday)
Issued at 328 AM EDT Mon May 27 2024

The extended forecast starts off dry as high
pressure slowly builds in from the northern plains and western
great lake states. With this ridge and drier airmass will come
slightly cooler temps for the middle to the end of the week. Temps
Wed through Fri will see highs mainly in the lower to middle 80s.
Moisture begins to creep back in for the weekend and could see
precip chances move back in for Sat/Sun.

01

&&

.AVIATION...
(18Z TAFS)
Issued at 155 PM EDT Mon May 27 2024

VFR to MVFR for the metro area. Convection continues from CSG to
MCN, requiring tempo for IFR to LIFR conditions in heavier
rainfall. Tempo for metro this afternoon for possible isolated
tsra. Winds could be gusty in convection. Winds calm overnight
out of SW turning to NW tomorrow morning. VFR conditions tonight
through tomorrow.

//ATL Confidence...18Z Update...
Medium Low convection in Metro this afternoon.
High all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          82  66  86  61 /  50  20   0   0
Atlanta         84  68  86  65 /  50  20   0   0
Blairsville     78  59  77  54 /  80  10   0   0
Cartersville    83  64  84  59 /  60  10   0   0
Columbus        87  69  90  66 /  70  40   0   0
Gainesville     80  65  83  61 /  60  10   0   0
Macon           87  68  89  63 /  60  30   0   0
Rome            85  65  85  60 /  60  10   0   0
Peachtree City  84  66  86  62 /  50  20   0   0
Vidalia         90  72  90  67 /  50  60  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...SM
LONG TERM....01
AVIATION...SM
Hazardous weather outlook, May 27, 3:23 PM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
323 PM EDT Mon May 27 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
323 PM EDT Mon May 27 2024

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected to continue across portions
of central Georgia this afternoon and evening. Several of these
storms may become strong to severe, capable of producing damaging
wind gusts, hail, frequent lightning, and locally heavy rain. A
brief, isolated tornado also cannot be ruled out. A Severe
Thunderstorm Watch is in effect for portions of central Georgia
until 10 PM EDT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There may still be some isolated storms across east central GA
Tuesday morning but they will move east of the area just after
daybreak. A drier forecast is expected through the end of the
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Local storm report, May 27, 3:50 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
350 PM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     Tstm Wnd Dmg     1 SW Sandy Point        32.76N 83.95W
05/27/2024                   Crawford           GA   911 Call Center

            Trees down at the intersection of HWY 80 and
            Sandy Point Road.

&&

KAB
Local storm report, May 27, 3:53 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
353 PM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     Tstm Wnd Dmg     4 E Salem               32.76N 84.13W
05/27/2024                   Crawford           GA   911 Call Center

            Trees down at the intersection of HWY 80 and
            Hopewell Road.

&&

KAB
Local storm report, May 27, 3:56 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
356 PM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 PM     Tstm Wnd Dmg     Woodland                32.79N 84.56W
05/27/2024                   Talbot             GA   911 Call Center

            Trees down at intersection of Manchester
            Highway and Pleasant Valley Road.

&&

KAB
Local storm report, May 27, 4:10 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
410 PM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     Tstm Wnd Dmg     2 NE Fickling Mill      32.67N 84.16W
05/27/2024                   Taylor             GA   911 Call Center

            Trees and powerlines down at Montfort Road
            and Jeff Young Road.

&&

KAB
Special weather statement, May 27, 4:16 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Mon May 27 2024

GAZ090-091-102-103-272045-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
416 PM EDT Mon May 27 2024

...A strong thunderstorm will impact portions of west central Marion,
southern Chattahoochee, northeastern Stewart and northwestern Webster
Counties through 445 PM EDT...

At 415 PM EDT, a strong thunderstorm was over Louvale, or 8 miles
southwest of Cusseta, moving east at 20 mph.

HAZARD...Winds 40 to 50 mph and nickel sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Buena Vista, Cusseta, Charles, Christopher, Brooklyn, Jamestown/South
Fort Moore, Renfroe, Louvale, Manta, and Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.

&&

LAT...LON 3222 8497 3222 8493 3224 8491 3225 8492
      3225 8491 3226 8489 3230 8494 3231 8496
      3241 8464 3228 8447 3224 8460 3214 8463
      3208 8490
TIME...MOT...LOC 2015Z 249DEG 18KT 3220 8486

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, May 27, 4:26 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
426 PM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     Tstm Wnd Dmg     2 SSW Big Springs       32.97N 84.92W
05/27/2024                   Troup              GA   911 Call Center

            Tree reported down at the intersection of
            Smokey Rd and Briley Rd.

&&

SK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:27 AM EDTSevere Thunderstorm WarningFFCDade, Walker48 min
May 27, 4:03 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker27 min
May 27, 4:25 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield35 min
May 27, 4:51 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield24 min
May 27, 5:05 AM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon25 min
May 27, 5:14 AM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Whitfield31 min
May 27, 5:22 AM EDTSpecial Weather StatementFFCFannin, Towns, Union23 min
May 27, 5:30 AM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon, Pickens30 min
May 27, 5:41 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd34 min
May 27, 5:46 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Towns, Union, White29 min
May 27, 5:59 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Floyd, Forsyth, Gordon and 4 more31 min
May 27, 6:17 AM EDTSpecial Weather StatementFFCWhite28 min
May 27, 6:28 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Haralson, Paulding, Polk32 min
May 27, 6:32 AM EDTSpecial Weather StatementFFCBanks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more28 min
May 27, 6:57 AM EDTSpecial Weather StatementFFCCarroll, Cobb, DeKalb, Douglas, Fulton, Haralson and 2 more33 min
May 27, 6:59 AM EDTSpecial Weather StatementFFCBanks, Barrow, Forsyth, Gwinnett, Hall, Jackson and 1 more31 min
May 27, 7:18 AM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding, Polk42 min
May 27, 7:32 AM EDTSpecial Weather StatementFFCClayton, Douglas, Henry, Newton, Rockdale28 min
May 27, 7:33 AM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee, Oglethorpe, Walton27 min
May 27, 7:49 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton, Heard41 min
May 27, 8:00 AM EDTSpecial Weather StatementFFCClayton, Henry, Morgan, Newton, Rockdale30 min
May 27, 8:03 AM EDTSpecial Weather StatementFFCCarroll, Haralson27 min
May 27, 8:20 AM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro, Wilkes25 min
May 27, 8:27 AM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 5 more48 min
May 27, 8:30 AM EDTTornado WarningFFCCoweta15 min
May 27, 8:35 AM EDTSevere Thunderstorm WarningFFCCobb, Coweta, Douglas, Fayette, Fulton, Paulding10 min
May 27, 9:09 AM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more36 min
May 27, 9:12 AM EDTSpecial Weather StatementFFCClayton, Fulton33 min
May 27, 9:32 AM EDTSpecial Weather StatementFFCClarke, Greene, Morgan, Oconee28 min
May 27, 9:40 AM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe, Taliaferro35 min
May 27, 10:08 AM EDTSpecial Weather StatementFFCWilkes22 min
May 27, 10:10 AM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Jones, Putnam, Taliaferro and 1 more35 min
May 27, 10:23 AM EDTSpecial Weather StatementFFCWilkes22 min
May 27, 10:25 AM EDTSpecial Weather StatementFFCTroup35 min
May 27, 10:59 AM EDTSpecial Weather StatementFFCMeriwether, Troup31 min
May 27, 11:30 AM EDTSpecial Weather StatementFFCTroup30 min
May 27, 11:33 AM EDTRiver Flood WarningFFCDade4 hr
May 27, 11:42 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup33 min
May 27, 11:48 AM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
May 27, 12:04 PM EDTTornado WarningFFCHarris26 min
May 27, 12:14 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot31 min
May 27, 12:40 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Upson35 min
May 27, 1:14 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Talbot, Taylor, Upson31 min
May 27, 1:36 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Monroe, Taylor24 min
May 27, 1:55 PM EDTSpecial Weather StatementFFCTalbot, Taylor35 min
May 27, 2:01 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs, Wilkinson44 min
May 27, 2:13 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Marion, Talbot, Taylor47 min
May 27, 2:53 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Macon, Peach37 min
May 27, 3:11 PM EDTSpecial Weather StatementFFCChattahoochee64 min
May 27, 3:15 PM EDTSpecial Weather StatementFFCBleckley45 min
May 27, 3:23 PM EDTSpecial Weather StatementFFCSchley, Sumter, Webster52 min
May 27, 3:28 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster47 min
May 27, 3:40 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson50 min
May 27, 3:44 PM EDTSpecial Weather StatementFFCWebster46 min
May 27, 3:56 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Marion, Schley, Sumter, Webster49 min
May 27, 4:16 PM EDTSpecial Weather StatementFFCChattahoochee29 min
May 27, 4:47 PM EDTSpecial Weather StatementFFCSchley, Sumter43 min
May 27, 5:03 PM EDTSpecial Weather StatementFFCDooly42 min
May 27, 5:18 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox42 min
May 27, 5:36 PM EDTSpecial Weather StatementFFCSumter39 min
May 27, 5:54 PM EDTSpecial Weather StatementFFCDooly51 min
May 27, 5:56 PM EDTSpecial Weather StatementFFCWilcox49 min
May 27, 6:01 PM EDTSpecial Weather StatementFFCButts, Fayette, Henry, Spalding44 min
May 27, 6:10 PM EDTSpecial Weather StatementFFCStewart, Webster50 min
May 27, 6:20 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, Fayette, Henry, Spalding40 min
May 27, 6:46 PM EDTSpecial Weather StatementFFCMuscogee44 min
May 27, 6:58 PM EDTSpecial Weather StatementFFCLamar, Pike, Spalding32 min
May 27, 7:32 PM EDTSpecial Weather StatementFFCLamar, Monroe43 min
May 27, 7:35 PM EDTSpecial Weather StatementFFCStewart40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.